# SDR MWEA00431

- Difficulty date: August 4, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Stiffener
- Part number: 9912243173
- Condition: Cracked
- Location: Lt Pylon Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND LEFT PYLON BULKHEAD HAS A CRACKED STIFFENER 3RD FROM TOP.  FABRICATED AND INSTALLED NEW STIFFENER.  (M)
